Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 749, NWS Little Rock, AR

August 4, 2011Drew County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Aug 4, 2011, 3:43 PM CDT for Drew County, Arkansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2011, 3:43 PM CDT (20:43 UTC)
Expired
Aug 4, 2011, 4:15 PM CDT
In force
32 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

County Drew County, AR

The radar

The Little Rock radar (KLZK), 151 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.7 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2011-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2002 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2011-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -101 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2002 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
1118 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-101 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

257 
WUUS54 KLZK 042043
SVRLZK
ARC043-042115-
/O.NEW.KLZK.SV.W.0749.110804T2043Z-110804T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
343 PM CDT THU AUG 4 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DREW COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 415 PM CDT

* AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  EAST OF MONTICELLO...AND MOVING SOUTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ENON...               COLLINS...            SIXTEENTH SECTION...
  SEVEN DEVILS SWAMP... KILLIN...             DEANE...
  COMINTO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3350 9155 3356 9177 3370 9172 3368 9154
TIME...MOT...LOC 2043Z 005DEG 8KT 3361 9165

$$

64
2 follow-up statements
517 
WWUS54 KLZK 042102
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
402 PM CDT THU AUG 4 2011

ARC043-042115-
/O.CON.KLZK.SV.W.0749.000000T0000Z-110804T2115Z/
DREW AR-
402 PM CDT THU AUG 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL DREW
COUNTY UNTIL 415 PM CDT...

AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES EAST OF
MONTICELLO...MOVING SOUTH AT 10 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  ENON...               COLLINS...            SIXTEENTH SECTION...
  SEVEN DEVILS SWAMP... KILLIN...             DEANE...
  COMINTO...            BYNUM LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3350 9155 3356 9177 3370 9172 3368 9154
TIME...MOT...LOC 2102Z 352DEG 7KT 3358 9164

$$

64
028 
WWUS54 KLZK 042110
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
410 PM CDT THU AUG 4 2011

ARC043-042120-
/O.EXP.KLZK.SV.W.0749.000000T0000Z-110804T2115Z/
DREW AR-
410 PM CDT THU AUG 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DREW COUNTY WILL
EXPIRE AT 415 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 3350 9155 3356 9177 3370 9172 3368 9154
TIME...MOT...LOC 2110Z 352DEG 7KT 3356 9164

$$

64

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 3:08 PM CDT, 35 minutes earlier.

Area forecast discussion, Aug 4, 3:08 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
308 PM CDT THU AUG 4 2011

.SHORT TERM...THIS AFTERNOON THROUGH SUNDAY NIGHT

A SHRTWV TROUGH IS SLOWLY DAMPENING/SHEARING OUT AS IT MOVES THROUGH
THE STATE THIS AFTERNOON. THIS TROUGH IS MOVING ACROSS A WEAK COLD
FRONT THAT HAS BEEN AUGMENTED AND STRENGTHENED BY OUTFLOW BNDRYS
GENERATED BY OVERNIGHT CONVECTION IN MO. THE RESULT OF THE
FRONT/SHRTWV HAS BEEN OFF AND ON ELEVATED SHOWERS AND STORMS FROM
I40 NWD TODAY.

AS THE SHRTWV CONTS TO WEAKEN AND MOVE EAST...THE UPR RIDGE WILL
ATTEMPT TO REBUILD FRI AND SAT. FCST H85 TEMPS WILL BE IN THE 24-26C
RANGE EACH DAY...GIVING THE POTENTIAL FOR HIGHS IN THE UPR 90S TO
UPWARDS OF 105-110 EACH DAY. THE BIG QUESTION WILL BE IF THE RIDGE
CAN REBUILD QUICK AND STRONG ENOUGH TO KEEP ANY POTENTIAL CONVECTIVE
SYSTEM FROM DIVING INTO NRN AR AND GIVING US A REPEAT OF TODAY IN
THE NORTH. SOUTH OF I40...IT IS A FAIRLY SAFE BET THAT THE NEXT 3
DAYS WILL REMAIN HOT...WITH ONLY AFTERNOON/EVENING CONVECTION. IN
NRN AR...UNCERTAINTY IS A BIT HIGHER AND WILL HEDGE THE FCST WITH A
LEAN TOWARD THE WARMER AND DRIER SIDE OF THINGS.

BY EARLY NEXT WEEK...THE UPR RIDGE WILL RETROGRADE AND ALLOW FOR NW
FLOW TO BEGIN TO DEVELOP. THIS WILL ALLOW TEMPS TO BEGIN TO COOL IN
THE LONG TERM...

&&

.LONG TERM...MONDAY THROUGH THURSDAY

BOTH THE GFS AND ECMWF CONT TO INDC THAT THE UPR RDG WL EVENTUALLY
BLD OVR THE SWRN STATES AS WE PROGRESS THRU THE PD. THIS SCENARIO
WOULD ALLOW A CDFNT TO SLIDE SWD INTO AR LATER IN THE PD...PROVIDING
A FOCUS FOR SCTD CONVECTION.

THE PRESENCE OF THE FNTL BNDRY WOULD ALSO RESULT IN MORE CLOUD COVER
AND SLIGHTLY COOLER TEMPS...ESP FOR LOCATIONS N OF THE BNDRY. WL
CONT TO INDC HIGH TEMPS CLOSER TO NORMAL LVLS N OF THE BNDRY...WITH
READINGS STAYING ABV NORMAL TO THE S. HEAT HEADLINES WL NEED TO BE
ADDRESSED DURG THE PD AS WELL.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     79  97  79  99 /  30  20  20  20
CAMDEN AR         81 106  81 104 /  30  10  10  10
HARRISON AR       75  98  76 101 /  30  30  20  20
HOT SPRINGS AR    82 105  81 104 /  40  20  10  10
LITTLE ROCK   AR  83 104  83 104 /  30  20  10  10
MONTICELLO AR     82 104  81 101 /  40  20  10  10
MOUNT IDA AR      80 105  79 103 /  40  10  10  10
MOUNTAIN HOME AR  75  97  76  98 /  30  30  20  20
NEWPORT AR        80  98  80  99 /  20  20  20  20
PINE BLUFF AR     80 104  79 102 /  40  20  10  10
RUSSELLVILLE AR   80 104  79 105 /  30  20  10  10
SEARCY AR         78 102  79 102 /  20  20  20  10
STUTTGART AR      79 104  79 102 /  30  20  20  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 7 PM THIS EVENING TO 9 PM CDT SUNDAY FOR
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
DALLAS-DESHA-DREW-FULTON-GRANT-HOT SPRING-INDEPENDENCE-IZARD-
JEFFERSON-LINCOLN-MARION-MONROE-NEWTON-OUACHITA-PIKE-SEARCY-
SHARP-STONE-VAN BUREN.

HEAT ADVISORY UNTIL 9 PM CDT SUNDAY FOR CONWAY-FAULKNER-GARLAND-
JACKSON-JOHNSON-LOGAN-LONOKE-MONTGOMERY-PERRY-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-WHITE-WOODRUFF-YELL.

EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS-
BRADLEY-CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-GRANT-HOT
SPRING-JEFFERSON-LINCOLN-MONROE-OUACHITA-PIKE.

&&

SHORT TERM...63 / LONG TERM...44
Hazardous weather outlook, Aug 4, 5:00 AM CDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT THU AUG 4 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT THU AUG 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

HIGH PRESSURE WILL REMAIN DOMINANT TODAY...BRINGING VERY HOT
CONDITIONS. TEMPERATURES WILL MOSTLY RANGE FROM 100 TO 110
DEGREES...AND WILL EXCEED 110 DEGREES IN PLACES. THESE READINGS
COMBINED WITH HIGH HUMIDITY LEVELS WILL CREATE VERY DANGEROUS HEAT
INDEX VALUES FROM 110 TO 120 DEGREES.

AN EXCESSIVE HEAT WARNING IS IN EFFECT TODAY. THIS WILL BE ONE OF
THE HOTTEST DAYS OF THE YEAR...AND PEOPLE NEED TO TAKE THE HEAT
SERIOUSLY. HEAT IS THE NUMBER ONE WEATHER RELATED KILLER IN THE
UNITED STATES.

ANY THUNDERSTORMS TODAY WILL BE ISOLATED. HOWEVER...THE
STORMS COULD ALSO BE SEVERE...WITH DAMAGING WIND GUSTS THE MAIN
CONCERN. GUSTS COULD EXCEED 70 MPH...WHICH IS STRONG ENOUGH TO
DOWN TREES AND POWER LINES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

IT APPEARS HIGH PRESSURE WILL MOVE SLOWLY TOWARD THE SOUTHWEST
UNITED STATES IN THE COMING DAYS. THIS WILL CREATE A NORTHWEST WIND
FLOW ALOFT...WHICH WILL DRIVE A COLD FRONT INTO THE REGION BY
MONDAY. THE FRONT IS EXPECTED TO STALL TUESDAY AND WEDNESDAY.

PRECEDING THE FRONT...IT WILL REMAIN HOT INTO THE WEEKEND...WITH
ABOVE NORMAL TEMPERATURES IN THE FORECAST AND HEAT INDEX VALUES OVER
105 DEGREES. A HEAT ADVISORY HAS BEEN POSTED FOR MUCH OF ARKANSAS
THROUGH SUNDAY.

ONCE THE FRONT ARRIVES EARLY NEXT WEEK...IT WILL NOT BE QUITE SO
HOT. TEMPERATURES WILL BE CLOSER TO NORMAL...ESPECIALLY IN NORTHERN
AND EASTERN SECTIONS OF THE STATE AWAY FROM HIGH PRESSURE.

SURROUNDING THE FRONT...THERE WILL BE ISOLATED TO SCATTERED SHOWERS
AND THUNDERSTORMS. CHANCES FOR RAIN WILL BE HIGHEST IN THE NORTH AND
EAST...OR IN AREAS NORTH OF THE FRONT. SOME STORMS COULD BE
SEVERE...WITH DAMAGING WINDS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

46

In the hours before

Local storm report, Aug 4, 10:08 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1008 AM CDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     10 SSW DOWNTOWN LITTLE  34.60N 92.30W
08/03/2011                   PULASKI            AR   NWS EMPLOYEE

            TREES AND POWER LINES WERE BLOWN DOWN ALONG THE
            PULASKI/SALINE COUNTY LINE IN THE SHANNON HILLS AREA.

&&

28
Special weather statement, Aug 4, 10:13 AM CDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1013 AM CDT THU AUG 4 2011

ARZ022-031-041545-
CONWAY AR-POPE AR-
1013 AM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POPE AND CENTRAL
CONWAY COUNTIES UNTIL 1045 AM CDT...

AT 1012 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES SOUTH OF CARGILE LAKE...OR 6 MILES
NORTHWEST OF MORRILTON...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MORRILTON...          ST. VINCENT...        SOLGOHACHIA...
  LANTY...              HILL CREEK...         HATTIEVILLE...
  HAPPY BEND...         BLICK...              WONDERVIEW...
  OVERCUP...            KENWOOD...            ECONOMY...
  BLACKWELL...          WILDCAT MTN...        WESLEY CHAPEL...
  SPRING MEADOWS...     OLD HICKORY...        NORTHVIEW SUBDVN...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 94 AND 112.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3541 9268 3518 9258 3511 9286 3527 9295
TIME...MOT...LOC 1514Z 246DEG 13KT 3523 9280

/44
Local storm report, Aug 4, 11:34 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1134 AM CDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     POUGHKEEPSIE            36.08N 91.48W
08/03/2011                   SHARP              AR   PUBLIC

            PUBLIC REPORTED THAT MAJOR ROOF DAMAGE TO STRUCTURES
            OCCURED INCLUDING ROOFING BEING PEELED OFF OF HOUSES AND
            SHEDS. SEVERAL SHEDS WERE LIFTED OFF THEIR FOUNDATION AND
            THROWN INTO FENCES. CHICKEN HOUSE WAS NEARLY DESTRYOED BY
            STRAIGHT LINE WINDS. POWER POLES AND LIGHT POLES WERE
            SNAPPED IN HALF AS WELL AS TREES BEING UPROOTED.

&&

227
Special weather statement, Aug 4, 12:13 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1213 PM CDT THU AUG 4 2011

ARZ005-006-014-015-041800-
BAXTER AR-FULTON AR-IZARD AR-STONE AR-
1213 PM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN STONE...NORTHERN
IZARD...SOUTHWESTERN FULTON AND EASTERN BAXTER COUNTIES UNTIL 100 PM
CDT...

AT 1210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LUKA...OR 16 MILES SOUTHEAST OF MOUNTAIN
HOME...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WIDEMAN...            SALEM ARPT...         RODNEY...
  PINEVILLE...          OXFORD...             NORFORK DAM...
  CALICO ROCK...        BYRON...              BEXAR...
  WISEMAN...            WILD CHERRY...        WHEELING...
  VIOLET HILL...        UNION...              MITCHELL...
  LARKIN...             JORDAN...             DOLPH...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3640 9183 3612 9176 3610 9221 3628 9226
TIME...MOT...LOC 1713Z 257DEG 18KT 3621 9212

/44
Special weather statement, Aug 4, 2:48 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
248 PM CDT THU AUG 4 2011

ARZ064-069-042035-
DREW AR-LINCOLN AR-
248 PM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN AND NORTHERN
DREW COUNTIES UNTIL 330 PM CDT...

AT 245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF GREEN MOUNT...OR 9 MILES
NORTH OF MONTICELLO...MOVING SOUTHWEST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MONTICELLO...         WILMAR...             PLANTERSVILLE...
  LAKE MONTICELLO...    BRANDON...            MONTONGO...
  COLEMAN...            TENNESSEE...          MT PLEASANT...
  MONTICELLO MUNI ARPT...                     MCCLOY PARK...
  MATTHEWS LAKE...      GREEN MOUNT...        COLLEGE HEIGHTS...
  BYRD LAKE...          BARKADA...            ALLIS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3354 9184 3363 9194 3374 9196 3385 9175
      3373 9162
TIME...MOT...LOC 1949Z 052DEG 7KT 3375 9177

/44
Special weather statement, Aug 4, 3:38 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
338 PM CDT THU AUG 4 2011

ARZ068-042110-
BRADLEY AR-
338 PM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BRADLEY COUNTY UNTIL 415
PM CDT...

AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF WARREN...MOVING SOUTH AT 5 MPH.

SMALL HAIL FROM PEA UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS
UP TO 40 MPH ARE EXPECTED WITH THIS STORM. ALSO HEAVY RAIN AND
DANGEROUS LIGHTNING WILL BE POSSIBLE.

* LOCATIONS IMPACTED INCLUDE...
  WARREN...             WARREN MUNI ARPT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3355 9207 3356 9225 3365 9222 3364 9206
TIME...MOT...LOC 2038Z 004DEG 6KT 3360 9215

/59

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 3:40 AM CDTExcessive Heat WarningLZK11 hr
Aug 4, 3:40 AM CDTHeat AdvisoryLZKBaxter, Cleburne, Conway, Fulton, Garland, Independence and 7 more5 days
Aug 4, 5:40 AM CDTSpecial Weather StatementLZKPerry30 min
Aug 4, 5:46 AM CDTSevere Thunderstorm WarningLZKConway, Perry, Yell34 min
Aug 4, 7:13 AM CDTSpecial Weather StatementLZKPerry47 min
Aug 4, 7:44 AM CDTSpecial Weather StatementLZKPerry31 min
Aug 4, 8:48 AM CDTSpecial Weather StatementLZKPerry42 min
Aug 4, 9:48 AM CDTSpecial Weather StatementLZKVan Buren47 min
Aug 4, 10:13 AM CDTSpecial Weather StatementLZKConway32 min
Aug 4, 12:13 PM CDTSpecial Weather StatementLZKIzard47 min
Aug 4, 2:48 PM CDTSpecial Weather StatementLZKDrew47 min
Aug 4, 3:09 PM CDTSevere Thunderstorm WarningLZKDrew36 min
Aug 4, 3:15 PM CDTSevere Thunderstorm WarningLZKDrew30 min
Aug 4, 3:38 PM CDTSpecial Weather StatementLZKBradley32 min
Aug 4, 3:50 PM CDTSevere Thunderstorm WarningLZKBradley25 min
Aug 4, 4:12 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun19 min
Aug 4, 4:23 PM CDTSevere Thunderstorm WarningLZKBradley, Cleveland37 min
Aug 4, 4:29 PM CDTSpecial Weather StatementLZKCalhoun46 min
Aug 4, 4:32 PM CDTSpecial Weather StatementLZKPolk33 min
Aug 4, 4:35 PM CDTSevere Thunderstorm WarningLZKPolk, Scott25 min
Aug 4, 4:42 PM CDTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita33 min
Aug 4, 4:55 PM CDTSevere Thunderstorm WarningLZKScott35 min
Aug 4, 4:56 PM CDTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas34 min
Aug 4, 5:11 PM CDTSevere Thunderstorm WarningLZKPolk24 min
Aug 4, 5:19 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas26 min
Aug 4, 5:24 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas36 min
Aug 4, 5:42 PM CDTSevere Thunderstorm WarningLZKDallas22 min
Aug 4, 5:47 PM CDTSpecial Weather StatementLZKOuachita28 min
Aug 4, 6:07 PM CDTSpecial Weather StatementLZKPolk28 min
Aug 4, 6:10 PM CDTSpecial Weather StatementLZKScott30 min
Aug 4, 6:48 PM CDTSevere Thunderstorm WarningLZKPolk27 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.